# SDR IPXA2021121576977

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 25866
- Aircraft time: 119,231 hours, 19,948 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Bottle
- Condition: Low Pressure
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE MASTER WARNING DISPLAYED FOR 5 SECONDS AT FL410. THE WARNING EXTINGUISHED WITHOUT INTERVENTION. AS A PRECAUTION WE RAN APU FIRE CHECKLIST PROCEDURE AND DISCHARGED THE APU FIRE BOTTLE. STATUS LEVEL MESSAGES "BOTTLE LOW APU" AND "APU.   REMOVED APU FIRE BOTTLE & INSTALLED A SERVICEABLE BOTTLE IN REF TO MM CH 26-22-01. OPS CKS OK. EFF SOURCE REF IPC 26-22-01-02-060.
